Bounds on the state vector growth rate in stochastic dynamical systems

Research output

Abstract

A stochastic dynamical system represented through a linear vector equation in idempotent algebra is considered. We propose simple bounds on the mean growth rate of the system state vector, and give an analysis of absolute error of a bound. As an illustration, numerical results of evaluation of the bounds for a test system are also presented.
Original languageEnglish
Title of host publication5th St. Petersburg Workshop on Simulation, St. Petersburg, Russia, June 26-July 2, 2005
EditorsS. M. Ermakov, V. B. Melas, A. N. Pepelyshev
Pages391-396
Publication statusPublished - 2005

Scopus subject areas

  • Modelling and Simulation
  • Management Science and Operations Research
  • Statistics and Probability

Fingerprint Dive into the research topics of 'Bounds on the state vector growth rate in stochastic dynamical systems'. Together they form a unique fingerprint.

Cite this